THE BUSY PERIODS OF SOME QUEUING-SYSTEMS

Autor(en): STADJE, W 
Stichwörter: BUSY PERIOD; DETERMINISTIC ARRIVAL OR SERVICE TIMES; Mathematics; SINGLE SERVER QUEUE; Statistics & Probability
Erscheinungsdatum: 1995
Herausgeber: ELSEVIER SCIENCE BV
Journal: STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volumen: 55
Ausgabe: 1
Startseite: 159
Seitenende: 167
Zusammenfassung: 
For the queue with deterministic, not necessarily equidistant arrival times and exponential service times and for the dual queue with Poisson arrivals and deterministic but unequal service times we derive some explicit formulas for the distribution of the number of customers served during a busy period.
ISSN: 03044149
DOI: 10.1016/0304-4149(94)00032-O

Show full item record

Google ScholarTM

Check

Altmetric